MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITY ABLATION CATHETER, BI-D, CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL FLEXABILITY ABLATION CATHETER, BI-D, CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number A701125
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contraction ablation procedure, the tip of the catheter was blocked with blood and the irrigation of saline was obstructed.The device was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One quadripolar, bi-directional, curve d-f, flexibility ablation catheter was received for evaluation.The catheter functioned per requirements during an irrigation flow test and was manually primed with no resistance noted.No visual anomalies were noted within the distal tip or kerfs.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported incident remains unknown.

Brand Name
FLEXABILITY ABLATION CATHETER, BI-D, CURVE D-F
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key11530985
Report Number3008452825-2021-00158
Device Sequence Number4536813
Product Code OAD
UDI-Device Identifier05415067011114
UDI-Public05415067011114
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberA701125
Device Catalogue NumberA701125
Device Lot Number7553451
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1